# SDR CA140809001

- Difficulty date: August 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 18,459 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Sheared
- Location: Power Turbine
- Part time: 18,351 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT ENGINE FAILED IN FLIGHT. POWER TURBINE BLADES FOUND SHEARED, POWER TURBINE GUIDE VANES DAMAGED, ENGINE BEING REMOVED AND SENT TO OVERHAUL SHOP FOR INVESTIGATION.
